# SDR ASAA2015040211408

- Difficulty date: April 2, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 66,425 hours, 37,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655514
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 867 HAS CRACK AT INBD FASTENER BETWEEN S8L & S9L ACFT BRACKET ATTACH FASTENER.  ACFT GROUNDED.  REPAIRED FRAME 867 LT IAW W/O 292077 T/C AD20062609-400-53-1, REV 1, REV DATE 3-30-15, FIG 3, REF TASK CARD: AD20062609-400-53-1.
